# SDR ASAA2022100540214

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 37,049 hours, 11,579 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWJ134
- Condition: Leaking
- Location: #2 Engine
- Part time: 37,045 hours, 11,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON THE #2 ENG FOUND THE R/H VSV LEAKING A STEADY STREAM OF FUEL FROM DRAIN. GROUNDED - YES. REMOVED AND INSTALLED R/H VSV ACTUATOR REF B737-900 AMM 75-31-01.
